CSpace
Finite element approximations for second-order stochastic differential equation driven by fractional Brownian motion
Cao, Yanzhao; Hong, Jialin; Liu, Zhihui
2018
Source PublicationIMA JOURNAL OF NUMERICAL ANALYSIS
Volume38Issue:1Pages:184
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/34055
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Cao, Yanzhao,Hong, Jialin,Liu, Zhihui. Finite element approximations for second-order stochastic differential equation driven by fractional Brownian motion[J]. IMA JOURNAL OF NUMERICAL ANALYSIS,2018,38(1):184.
APA Cao, Yanzhao,Hong, Jialin,&Liu, Zhihui.(2018).Finite element approximations for second-order stochastic differential equation driven by fractional Brownian motion.IMA JOURNAL OF NUMERICAL ANALYSIS,38(1),184.
MLA Cao, Yanzhao,et al."Finite element approximations for second-order stochastic differential equation driven by fractional Brownian motion".IMA JOURNAL OF NUMERICAL ANALYSIS 38.1(2018):184.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Cao, Yanzhao]'s Articles
[Hong, Jialin]'s Articles
[Liu, Zhihui]'s Articles
Baidu academic
Similar articles in Baidu academic
[Cao, Yanzhao]'s Articles
[Hong, Jialin]'s Articles
[Liu, Zhihui]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Cao, Yanzhao]'s Articles
[Hong, Jialin]'s Articles
[Liu, Zhihui]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.